# SDR USAA2014040900003

- Difficulty date: April 5, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 41,326 hours, 15,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5345654820500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK CORROSION ON FLOOR SUPPORT BEAM BETWEEN FRAME 42 TO FRAME 47.5, Z-500, -Y1584, REPLACED IAW SRM 51-72-11 & DWG D53459000.
